Sudden death during doxorubicin administration

James E. Wortman, Virgil S. Lucas, Edward Schuster, Dwain L Thiele, Gerald L. Logue

Research output: Contribution to journalArticle

83 Scopus citations

Abstract

Three patients are described who either died suddenly or had severe, lifethreatening arrhythmias during or immediately after doxorubicin administration. Since doxorubicin and daunorubicin administration is known to be associated with acute EKG abnormalities, the acute decompensation in these patients appeared to be caused by the administration of these agents. The importance of careful observation of patients receiving doxorubicin, because of the possibility of acute cardiac arrhythmias, is stressed.

Original languageEnglish (US)
Pages (from-to)1588-1591
Number of pages4
JournalCancer
Volume44
Issue number5
DOIs
StatePublished - Nov 1979

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Sudden death during doxorubicin administration'. Together they form a unique fingerprint.

  • Cite this